PubMed | Complexo Hospitalar Padre Bento Of Guarulhos Guarulhos Sp and Hospital Universitario Of Coimbra Coimbra
Type: Case Reports | Journal: Anais brasileiros de dermatologia | Year: 2016
Non-steroidal, anti-inflammatory drugs, followed by antibiotics, are the main causes of fixed drug eruption. They provoke one or several round erythematous or bullous lesions that recur in the same place after taking the causative medication. A positive patch test on residual, lesional skin can replace satisfactorily oral reintroduction. We describe the case of a 74-year-old woman with numerous, rounded, erythematous lesions on the trunk and recurrent blistering on the fifth right-hand finger, which developed a few hours after taking etoricoxib. Lesional patch testing with etoricoxib was positive and reproduced the typical pattern of a fixed drug eruption upon histopathology. We emphasize the specific reactivity of the etoricoxib patch test, and the capacity to reproduce the histologic pattern of the reaction.